# SDR ASAA9610126

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE, THE FWD PALLET EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
